Alert archive / Colorado / Frost Advisories in 2015

Frost Advisory 5, NWS Denver/Boulder, CO

October 27, 201516 counties in Colorado

NWS Denver/Boulder, CO issued this frost advisory at Oct 27, 2015, 3:13 AM MDT for 16 counties in Colorado. It took effect at Oct 28, 2015, 3:00 AM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2015, 3:13 AM MDT (09:13 UTC)
In effect from
Oct 28, 2015, 3:00 AM MDT
Expired
Oct 28, 2015, 8:00 AM MDT
In force
5 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 9.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WWUS75 KBOU 270913
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
313 AM MDT TUE OCT 27 2015


COZ038>051-271715-
/O.NEW.KBOU.FR.Y.0005.151028T0900Z-151028T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
313 AM MDT TUE OCT 27 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER
  30S ACROSS MUCH OF NORTHEAST COLORADO BY SUNRISE WEDNESDAY
  MORNING. A FEW LOW LYING AREAS INCLUDING THE SOUTH PLATTE RIVER
  VALLEY COULD DROP INTO THE UPPER 20S.

* IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.
  SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD PROTECT SENSITIVE PLAINS BY COVERING THEM OR
MOVING THEM INDOORS.

&&

$$
COOPER
5 follow-up statements
898 
WWUS75 KBOU 271629
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1029 AM MDT TUE OCT 27 2015

COZ038>051-280030-
/O.CON.KBOU.FR.Y.0005.151028T0900Z-151028T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
1029 AM MDT TUE OCT 27 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
WEDNESDAY...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 
  30S ACROSS MUCH OF NORTHEAST COLORADO BY SUNRISE WEDNESDAY 
  MORNING. A FEW LOW LYING AREAS INCLUDING THE SOUTH PLATTE 
  RIVER VALLEY COULD DROP INTO THE UPPER 20S. 

* IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. 
  SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD PROTECT SENSITIVE PLAINS BY COVERING THEM OR
MOVING THEM INDOORS.

&&

$$
635 
WWUS75 KBOU 272117
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
317 PM MDT TUE OCT 27 2015

COZ038>051-280530-
/O.CON.KBOU.FR.Y.0005.151028T0900Z-151028T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
317 PM MDT TUE OCT 27 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
WEDNESDAY...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER
  TO MIDDLE 30S ACROSS MUCH OF NORTHEAST COLORADO BY SUNRISE
  WEDNESDAY MORNING. A FEW LOW LYING AREAS INCLUDING THE SOUTH
  PLATTE RIVER VALLEY COULD DROP INTO THE UPPER 20S.

* IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. 
  SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD PROTECT SENSITIVE PLAINS BY COVERING THEM OR
MOVING THEM INDOORS.

&&

$$
623 
WWUS75 KBOU 280506
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1106 PM MDT TUE OCT 27 2015


COZ038>051-281315-
/O.CON.KBOU.FR.Y.0005.151028T0900Z-151028T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
1106 PM MDT TUE OCT 27 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
WEDNESDAY...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 
  TO MIDDLE 30S ACROSS MUCH OF NORTHEAST COLORADO BY SUNRISE 
  WEDNESDAY MORNING. A FEW LOW LYING AREAS INCLUDING THE SOUTH 
  PLATTE RIVER VALLEY COULD DROP INTO THE UPPER 20S. 

* IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. 
  SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD PROTECT SENSITIVE PLAINS BY COVERING THEM OR
MOVING THEM INDOORS.

&&

$$
702 
WWUS75 KBOU 280949
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
349 AM MDT WED OCT 28 2015


COZ038>051-281400-
/O.CON.KBOU.FR.Y.0005.000000T0000Z-151028T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
349 AM MDT WED OCT 28 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER
  TO MIDDLE 30S ACROSS MUCH OF NORTHEAST COLORADO BY SUNRISE. A
  FEW LOW LYING AREAS INCLUDING THE SOUTH PLATTE RIVER VALLEY
  COULD DROP INTO THE UPPER 20S.

* IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. 
  SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD PROTECT SENSITIVE PLAINS BY COVERING THEM OR
MOVING THEM INDOORS.

&&

$$
543 
WWUS75 KBOU 281356
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
756 AM MDT WED OCT 28 2015

COZ038>051-281500-
/O.EXP.KBOU.FR.Y.0005.000000T0000Z-151028T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
756 AM MDT WED OCT 28 2015

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

TEMPERATURES WILL BEGIN TO WARM ACROSS THE URBAN CORRIDOR AND
EASTERN PLAINS OVER THE NEXT HOUR. EXPECT SIMILAR OR EVEN COLDER
TEMPERATURES OVERNIGHT TONIGHT.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Oct 27, 2:42 AM MDT, 31 minutes earlier.

Area forecast discussion, Oct 27, 2:42 AM MDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
242 AM MDT TUE OCT 27 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 211 AM MDT TUE OCT 27 2015

THE NEXT SYSTEM DROPPING OUT OF THE NORTHERN ROCKIES WILL BRUSH
ACROSS NORTHERN COLORADO TODAY. A MODERATE TO STRONG NORTHWESTERLY
FLOW TODAY WILL PRODUCE DECENT DOWNSLOPE CONDITIONS IN AND NEAR
THE FRONT RANGE FOOTHILLS. THERE IS A BRIEF PERIOD OF WEAK TO
MODERATE QG ASCENT LATER THIS MORNING...BUT IT GETS FLUSHED EAST
BY EARLY AFTERNOON. HIGHER WEST/NORTHWEST FACING ASPECTS MAY SEE
SOME LIGHT ACCUMULATING SNOWFALL...1-2 INCHES. ELSEWHERE IN THE
HIGH COUNTRY...MAINLY SCATTERED SHOWERS. OVER THE NORTHEAST
PLAINS...WL KEEP POPS NORTH AND EAST OF DENVER AWAY FM THE
DOWNSLOPE. ISOLD POPS WILL SUFFICE. GUSTY WINDS WL DEVELOP ACROSS
THE NORTHEAST PLAINS TODAY...BUT SFC PRESSURE GRADIENT WILL RELAX
BY THIS EVENING AS THE UPPER TROUGH CONTINUES TO PULL AWAY FM CO.
LGT WINDS...CLEARING SKIES AND DEWPOINTS IN THE MID 20S TO LOWER
30S...COULD PRODUCE ANOTHER FROST EPISODE AFTER MIDNIGHT. HAVE
DECIDED TO ISSUES A FROST ADVISORY FOR THE URBAN CORRIDOR AND
NORTHEAST PLAINS FM 3 AM MDT UNTIL 8 AM MDT WEDNESDAY MORNING.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 211 AM MDT TUE OCT 27 2015

UPPER LEVEL RIDGE WILL MOVE ACROSS THE CENTRAL ROCKIES ON
WEDNESDAY. THIS WILL BRING MOSTLY CLEAR SKIES AND MILD
TEMPERATURES. CLEAR SKIES AND LIGHT WINDS WILL LEAD TO COOL
TEMPERATURES WEDNESDAY NIGHT. HOWEVER...HIGH CLOUDS WILL INCREASE
LATE AND MAY LIMIT COOLING. MAY NEED ANOTHER FROST ADVISORY FOR
WEDNESDAY NIGHT AS TEMPERATURES ARE EXPECTED TO FALL INTO THE
UPPER 20S TO UPPER 30S.

BROAD TROUGHINESS WILL BE OVER THE INTERMOUNTAIN WEST THURSDAY AND
FRIDAY. MAIN ENERGY WILL STAY WELL SOUTH OF COLORADO AND END UP
OVER NORTHERN MEXICO ON FRIDAY. CROSS SECTIONS SHOW CONSIDERABLE
AMOUNT OF MID AND HIGH CLOUDS THURSDAY THROUGH FRIDAY AFTERNOON.
DUE TO WEAK FORCING AND DRY LOW LEVELS...IT WILL BE DIFFICULT FOR
PRECIPITATION OVER NORTHEAST COLORADO. WILL KEEP A SLIGHT CHANCE
IN THE FORECAST FOR THURSDAY NIGHT AND FRIDAY. IF ANY
PRECIPITATION FORMS...IT SHOULD BE LIGHT. FOR THE MOUNTAINS...THE
CHANCE FOR PRECIPITATION WILL BE BETTER BECAUSE OF WEAK OROGRAPHIC
LIFT.

AN UPPER LEVEL RIDGE WILL BE OVER THE AREA SATURDAY AND THEN FLATTEN
SUNDAY AS WESTERLY FLOW ALOFT INCREASES. EXPECT THIS TO BRING MILD
AND DRY CONDITIONS. WINDS MAY INCREASE ON SUNDAY AS FLOW ALOFT PICKS
UP. ON MONDAY...FLOW ALOFT BACKS TO THE SOUTHWEST AS AN UPPER LEVEL
TROUGH DIGS ALONG THE CALIFORNIA COAST. MOISTURE ALOFT WILL INCREASE
ON MONDAY. STILL EXPECT DRY CONDITIONS...HOWEVER WILL HAVE SLIGHT
POPS FOR THE MOUNTAIN IN CASE THE INCREASING MOISTURE PRODUCES A
FEW OROGRAPHIC SNOW SHOWERS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 211 AM MDT TUE OCT 27 2015

VFR CONDITIONS EXPECTED. MID AND UPPER LEVEL CLOUDINESS WILL
DEVELOP THIS MORNING AS AN UPPER LEVEL DISTURBANCE BRUSHES ACROSS
NORTHERN COLORADO. ANY SHOWERS WILL REMAIN NORTH AND EAST OF
DENVER. STILL EXPECT TO SEE SOME GUSTY WEST WINDS AT KBJC THROUGH
THE DAY...STRONGEST GUSTS MAY OCCUR IN THE MORNING. SOUTHWESTERLY
WINDS AT KDEN AND KAPA THIS MORNING WILL INCREASE AND BECOME
WEST/NORTHWESTERLY LATER THIS MORNING AND AFTERNOON. WINDS WILL
DECREASE THIS EVENING AND TRANSITION BACK TO DRAINAGE BY 06Z THIS
EVENING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM TO 8 AM MDT WEDNESDAY FOR COZ038>051.

&&

SHORT TERM...COOPER
LONG TERM...MEIER
AVIATION...COOPER
Hazardous weather outlook, Oct 26, 11:46 AM MDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1146 AM MDT MON OCT 26 2015

COZ030>051-271800-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1146 AM MDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEAK DISTURBANCE WILL MOVE ACROSS COLORADO THIS AFTERNOON AND
EVENING. EXPECT SCATTERED SHOWERS IN THE MOUNTAINS WITH JUST
ISOLATED SHOWERS ACROSS LOWER ELEVATIONS. THE BEST CHANCE FOR THE
SHOWERS WILL BE NEAR THE WYOMING AND COLORADO BORDER AREAS AND
ALSO FURTHER SOUTH OVER THE PALMER DIVIDE. FOR MOUNTAIN AREAS
ABOVE 10 THOUSAND FEET...ANY ACCUMULATIONS WILL BE UNDER 2
INCHES. THE SHOWERS WILL END ON THE PLAINS THIS EVENING...WITH
ISOLATED LIGHT SHOWERS LINGERING IN THE HIGH COUNTRY.

BEHIND THE DISTURBANCE...EXPECT INCREASING GUSTY WEST TO NORTHWEST
WINDS IN THE MOUNTAINS AND HIGHER EAST SLOPES BY LATER TONIGHT.
SPEEDS UP TO 50 MPH ARE POSSIBLE OVE4 EXPOSED LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER FAST MOVING DISTURBANCE WILL DROP OUT OF THE NORTHERN
ROCKIES AND CLIP NORTHEAST COLORADO TUESDAY AFTERNOON AND
EVENING...INCREASING THE THREAT OF PRECIPITATION...ESPECIALLY IN
THE MOUNTAINS. EXPECT STRONG AND GUSTY WINDS IN THE MOUNTAINS AT
TIMES ON TUESDAY AND WEDNESDAY WITH SPEEDS UP TO 50 MPH POSSIBLE.
GUSTY NORTHWEST WINDS FROM 25 TO 35 MPH WILL OCCUR OVER THE
NORTHEAST PLAINS TUESDAY AFTERNOON AND EVENING.

DRIER ON WEDNESDAY AS THE SYSTEM EXITS THE STATE...BUT A LITTLE
COOLER WITH TEMPERATURES DROPPING BACK INTO THE 50S ON THE PLAINS.
ANOTHER SYSTEM DROPPING INTO THE GREAT BASIN MAY START TO IMPACT
THE THE MOUNTAINS LATE THURSDAY AFTERNOON AND THURSDAY NIGHT...
THEN THE NORTHEAST PLAINS FRIDAY INTO SATURDAY...BRINGING COOLER
TEMPERATURES AND ANOTHER CHANCE OF SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Frost Advisories in Colorado, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.